# SDR GTIA20120331392

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 1,434 hours, 662 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU (11WL) EMER L/ DEU B (300RHG) FAULT.  TROUBLESHOT IAW TSM 33-51-00-810-858-A. R & R EPSU IAW AMM 33-51-38-000-001-A & 33-51-38-400-001-A AND EPSU BATTERY IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A.  PERFORMED TEST IAW AMM
